# SDR WRLA2009107

- Difficulty date: April 13, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: DJI4612772
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND CRACK  IN CENTER CARGO STATION 1761 AT X=20.  PDU HOUSING HAD A CRACK (REF EGAT NRC U01224).  IAW AMM 20-50-02-910-801 REV 63, REMOVED AND INSTALLED PDU HOUSING AT CENTER CARGO STA 1761 X=20.
